Zero products of Toeplitz operators with harmonic symbols

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

On the Bergman space of the unit ball in Cn, we solve the zero-product problem for two Toeplitz operators with harmonic symbols that have continuous extensions to (some part of) the boundary. In the case where symbols have Lipschitz continuous extensions to the boundary, we solve the zero-product problem for multiple products with the number of factors depending on the dimension n of the underlying space; the number of factors is n + 3. We also prove a local version of this result but with loss of a factor.

Original languageEnglish
Pages (from-to)307-334
Number of pages28
JournalJournal of Functional Analysis
Volume233
Issue number2
DOIs
Publication statusPublished - 2006 Apr 15

Fingerprint

Toeplitz Operator
Continuous Extension
Harmonic
Zero
Bergman Space
Unit ball
Lipschitz

Keywords

  • Bergman space
  • Harmonic symbol
  • Toeplitz operator
  • Zero product

ASJC Scopus subject areas

  • Analysis

Cite this

Zero products of Toeplitz operators with harmonic symbols. / Choe, Boo Rim; Koo, Hyung Woon.

In: Journal of Functional Analysis, Vol. 233, No. 2, 15.04.2006, p. 307-334.

Research output: Contribution to journalArticle

@article{cb5e180dc8d2425ea127329e0fea4476,
title = "Zero products of Toeplitz operators with harmonic symbols",
abstract = "On the Bergman space of the unit ball in Cn, we solve the zero-product problem for two Toeplitz operators with harmonic symbols that have continuous extensions to (some part of) the boundary. In the case where symbols have Lipschitz continuous extensions to the boundary, we solve the zero-product problem for multiple products with the number of factors depending on the dimension n of the underlying space; the number of factors is n + 3. We also prove a local version of this result but with loss of a factor.",
keywords = "Bergman space, Harmonic symbol, Toeplitz operator, Zero product",
author = "Choe, {Boo Rim} and Koo, {Hyung Woon}",
year = "2006",
month = "4",
day = "15",
doi = "10.1016/j.jfa.2005.08.007",
language = "English",
volume = "233",
pages = "307--334",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Zero products of Toeplitz operators with harmonic symbols

AU - Choe, Boo Rim

AU - Koo, Hyung Woon

PY - 2006/4/15

Y1 - 2006/4/15

N2 - On the Bergman space of the unit ball in Cn, we solve the zero-product problem for two Toeplitz operators with harmonic symbols that have continuous extensions to (some part of) the boundary. In the case where symbols have Lipschitz continuous extensions to the boundary, we solve the zero-product problem for multiple products with the number of factors depending on the dimension n of the underlying space; the number of factors is n + 3. We also prove a local version of this result but with loss of a factor.

AB - On the Bergman space of the unit ball in Cn, we solve the zero-product problem for two Toeplitz operators with harmonic symbols that have continuous extensions to (some part of) the boundary. In the case where symbols have Lipschitz continuous extensions to the boundary, we solve the zero-product problem for multiple products with the number of factors depending on the dimension n of the underlying space; the number of factors is n + 3. We also prove a local version of this result but with loss of a factor.

KW - Bergman space

KW - Harmonic symbol

KW - Toeplitz operator

KW - Zero product

UR - http://www.scopus.com/inward/record.url?scp=33645855603&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645855603&partnerID=8YFLogxK

U2 - 10.1016/j.jfa.2005.08.007

DO - 10.1016/j.jfa.2005.08.007

M3 - Article

AN - SCOPUS:33645855603

VL - 233

SP - 307

EP - 334

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -